Blood Clots Come Out After Menstruation?
Good night, in April I had a miscarriage without a curette and on May 27, yesterday I had menstruation for 3 days then it stopped a day later on the 31st there was another blood clot but only one day and it stopped but now the blood is coming out again which is not too heavy is it normal ..? , please explain. thank you
Thank you for asking HealthReplies.com.
After a miscarriage, there is often some tissue left in the uterus as a result of part of the rest of your previous pregnancy. If the remaining tissue is large, the doctor will generally perform a dilation and curretage operation. However, if the remaining tissue is very minimal, then conservative therapy can be done, for example by administering several types of drugs. Ideally, the obstetrician himself determines what kind of treatment needs to be done.
Any blood that is still out for more than 1 week after a miscarriage may be due to the remaining tissue in your uterus. As long as this blood is not large in number and is not accompanied by an unpleasant odor, it is likely that this condition is not dangerous. Hormonal conditions that have not been balanced before being pregnant can also contribute to this condition. It could also be, your condition indicates the start of your new menstrual cycle after a miscarriage.
It's better not to worry too much first .. Most importantly, first limit your activities and always keep your intimate organs clean to optimize reproductive organ recovery after a miscarriage. In this way, recovery can generally take place faster, which is about 1 to 2 weeks. Also limit sexual intercourse if blood is still bleeding from your birth canal. Don't forget, keep your immune system by eating healthy and nutritious food, drinking more, exercising regularly, and living a healthy lifestyle.
If complaints arise after a miscarriage, for example bleeding for more than 2 weeks, sex organs that itch and smell bad, fever, severe abdominal pain, and so on, you should see a gynecologist right away.
I hope this helps.
dr. Nadia Nurotul Fuadah